It is for my hemmorioids, I put it on Thursday night, woke up friday with: Very bad headache, sick to my stomach, couldnt eat or drink (felt like i was going to puke), Chills, no energy to watch my one year old daughter (which i felt horrible about), tingley feelings under my skin, wanted to sleep all day (i also take adderall xr, took it around 8, which it should of woke me up around 930 but i slept till 12). I called the pharamcist, they told me to look on here, called the doctor and he told me these sympotoms were unlikely, and to stop using the medicine. I didnt change anything with what i ate, and was feeling super healthy so it has to be this med. I hope someone can help me with this.
22 May 2010
Here it is,
Possible side effects of Erythromycin Ointment:
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Peeling; redness; skin irritation.
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bloody stools; diarrhea; stomach cramps/pain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i take mscontin300mg/daily-12mg adivan/daily-360 mgs,diltiazem/daily 4 20mg.omeprazole/daily-0.2mg clonidine/5x/daily-2500mg.metformin/daily and of ...
1 answer • 17 Jan 2011
what are the side effects from interacting these two
1 answer • 30 Apr 2013
This spring I saw dermatologist about rosceacea on my eyelids. I was prescribed Desonide clear ointment. She did say it can cause cataracts in some ...
1 answer • 23 Oct 2013
different doc with each one which made me q?? diltiazem, cilazapril, citalopram, levothyroxine?? wht could b the side effects... is this safe??
4 answers • 4 Sep 2014
I take 180 diltiazem and have read that Tums Freshers can interact with diltiazem, lessening the effect of the medication.
1 answer • 17 Jan 2015